# SDR SIMA20131030002

- Difficulty date: October 30, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,471 hours, 18,209 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186001
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE IS CRACKED.  REPAIRED IAW EO CR-55MR-038R19805.
